# SDR SIMA201011703

- Difficulty date: April 26, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 24,947 hours, 24,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14532637401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE BASE VISIT FOUND THE CENTER BEAM AT FRAME 25 TO BE CORRODED UNDER THE CARBON CROSS BEAM.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE CENTER BEAM AT FRAME 25 CORROSION UNDER THE CARBON CROSS BEAM EMB 145 IAW EMB 145 SRM 53-00-10 FIG 203 SHEET 1.  THE AIRCRAFT WAS RETURNED TO SERVICE.
